# SDR MASA200600496

- Difficulty date: February 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 7,302 hours, 5,438 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6681 FAT - CAPTAIN REPORTED A GLD CAUTION MESSAGE AT APPROX 150 FEET FROM LANDING.  MX PERFORMED SYSTEM OPS CHECK AND COULD NOT DUPLICATE.  OPS CHECK GOOD.
